MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing a renal biopsy and after the first firing there were two pieces of metal exposed.

Brand Name
BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key7482741
Report Number7482741
Device Sequence Number147762
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
Report Date (Section F) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2021
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11210164
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer04/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Date Report Sent to FDA04/27/2018